Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2017, Article ID 2878949, 6 pages
https://doi.org/10.1155/2017/2878949
Research Article

Exact Computations in Topological Abelian Chern-Simons and BF Theories

LAPTh, Université de Savoie, CNRS, Chemin de Bellevue, BP 110, 74941 Annecy-le-Vieux Cedex, France

Correspondence should be addressed to Philippe Mathieu; rf.srnc.htpal@ueihtam.eppilihp

Received 15 May 2017; Accepted 18 June 2017; Published 30 August 2017

Academic Editor: Ralf Hofmann

Copyright © 2017 Philippe Mathieu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

Linked References

  1. P. Mathieu and F. Thuillier, “Abelian BF theory and Turaev-Viro invariant,” Journal of Mathematical Physics, vol. 57, no. 2, Article ID 022306, 31 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. Mathieu and F. Thuillier, “A reciprocity formula from abelian BF and Turaev-Viro theories,” Nuclear Physics. B. Theoretical, Phenomenological, and Experimental High Energy Physics. Quantum Field Theory and Statistical Systems, vol. 912, pp. 327–353, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  3. E. Witten, “Quantum field theory and the Jones polynomial,” Communications in Mathematical Physics, vol. 121, no. 3, pp. 351–399, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. Ponzano and T. Regge, “Semiclassical limit of Racah coefficients,” in Spectroscopic and Group Theoretical Methods in Physics, F. Bloch, Ed., pp. 1–58, North-Holland Publishing Company, Amsterdam, The Netherlands, 1968. View at Google Scholar
  5. A. S. Cattaneo, P. Cotta-Ramusino, J. Fröhlich, and M. Martellini, “Topological BF theories in 3 and 4 dimensions,” Journal of Mathematical Physics, vol. 36, no. 11, pp. 6137–6160, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  6. N. Y. Reshetikhin and V. G. Turaev, “Ribbon graphs and their invariants derived from quantum groups,” Communications in Mathematical Physics, vol. 127, no. 1, pp. 1–26, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. V. G. Turaev and O. Y. Viro, “State sum invariants of 3-manifolds and quantum 6j-symbols,” Topology. An International Journal of Mathematics, vol. 31, no. 4, pp. 865–902, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. G. Turaev, Quantum Invariants of Knots and 3-Manifolds, vol. 10 of De Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 2010. View at MathSciNet